MathSciNet Relay Station
MathSciNet bibliographic data
MR1925996 11F66
Fourquaux, Lionel Produits de Petersson de formes modulaires associées aux valeurs de fonctions $L$. (French) [Petersson products of modular forms associated with the values of $L$-functions] J. Théor. Nombres Bordeaux 14 (2002), no. 1, 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement